Posted by Dan (22.214.171.124) on November 01, 1999 at 13:57:00:
In Reply to: verapamil posted by Angela on November 01, 1999 at 13:11:52:
As I have seen on the message board, everyone's experience seems to be slightly different, but here's mine:
When I first start a cycle, I start taking Verapamil SR (180mg) twice a day. If it hasn't completely blocked the HAs in two days, I raise the dosage to 3x a day. That usually does it. One time, I went to four times a day. All I feel from that point on is hazy shadows instead of the terrible pain.
At the end on the cycle (usually 6-8 weeks), the shadows begin to taper off. From once a day, to every other day, to every third day, etc. When it reaches every third day, I begin to taper off the Verapamil. If the HAs come back, I raise the dosage again, and try to taper off a week or two later.
I hope my experience helps you.
Pain free days and nights,
Post a Followup